跳到主要內容

簡易檢索 / 詳目顯示

研究生: 蔡孟軒
Meng-Shuan Tsai
論文名稱: 關於加權哈弟空間結合仿增長函數的一個註解
A Note on Weighted Hardy Spaces Associated to Para-accretive Functions
指導教授: 李明憶
Ming-Yi Lee
口試委員:
學位類別: 碩士
Master
系所名稱: 理學院 - 數學系
Department of Mathematics
畢業學年度: 99
語文別: 英文
論文頁數: 20
中文關鍵詞: 原子分解Calderon-Zygmund算子哈弟空間Plancherel-Polya不等式Calderon型再生公式
外文關鍵詞: Plancherel-Polya inequality, Calderon-type reproducing formula, Hardy space, Calderon-Zygmund operators, Atomic decomposition
相關次數: 點閱:14下載:0
分享至:
查詢本校圖書館目錄 查詢臺灣博碩士論文知識加值系統 勘誤回報
  • 在本文中,我們證明一個結合了仿增長函數的加權哈弟空間Hpb,w的子空間,它的一個新的原子分解,藉此得到一個線性算子有界性的檢定法。在應用上,利用到消失矩條件,我們證明某些種類的Calderon-Zygmund算子在Hpb,w空間上是有界的。


    In this article, we prove a new atomic decomposition for the subspace of weight Hardy space associated to para-accretive function Hpb,w and then obtain a criterion of the boundedness of linear operator. As an application, we show some kinds of Calderon-Zygmund operators are bounded on Hpb,w under some vanishing condition.

    中文摘要.................................................i 英文摘要.................................................ii 致謝辭.................................................iii 目錄.....................................................v 1. Introduction..........................................2 2. Preliminaries.........................................3 3. A new atomic decomposition of M^(ε,ε,b)...............9 4. Boundedness of Calderon-Zygmund operators on Hpb,w....14 References...............................................20

    [1] W. Chen, Y. Han, C. Miao, A note on the boundedness of Calderon-Zygmund operators on Hardy spaces, J. Math. Anal. Appl. 310 (2005), no.1, 57-67.
    [2] D. David, J. L. Journe and S. Semmes, Operateurs de Calderon-Zygmund, fonctions para-accretives et interpolation, Rev. Mat. Iberoamericana, 1 (1985), 1-56.
    [3] J. Garcia-Cuerva and J. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland, Amsterdam, 1985.
    [4] Y. Han, Calderon-type reproducing formula and Tb theorem, Rev. Mat. Iberoamericana, 10 (1994), 51-91.
    [5] Y. Han, M.-Y. Lee, and C.-C. Lin, Hardy spaces and the Tb theorem, J. Geom. Anal. 14 (2004), 291-318.
    [6] S.-H. Lan, and C.-C. Lin, Weighted Hardy spaces associated to para-accretive functions, Taiwanese J. Math. 14 (2010), no.3B, 1055-1078.
    [7] M.-Y. Lee, and C.-C. Lin, Carleson measure spaces associated to para-accretive functions, submitted.
    [8] B. Muckenhoupt,Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165, (2000), 207-226.
    [9] Y. Meyer and R. Coifman, Wavelets. Calderon-Zygmund and Multilinear Operators, Cambridge University Press, Cambridge, 1997.
    [10] E. M. Stein and G. Weiss, On the theory of harmonic functions of several variables, Acta. Math. 103 (1960), 25-62.

    QR CODE
    :::